# SDR 2015FA0000407

- Difficulty date: July 23, 2015
- Submitted: August 27, 2015
- Operation: General aviation
- Aircraft: N824KB
- Make and model: Cirrus SR22
- Aircraft serial: 4168
- Aircraft time: 199 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 505T081
- Part serial: 43112093
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CUSTOMER COMPLAINED OF SEVERE NOSE WHEEL VIBRATION.  FOUND TIRE OUT OF BALANCE DURING A SPIN CHECK INDICATING A BROKEN OR DAMAGED BELT.  SUSPECT MATERIAL FAILURE.  AS BEST DETERMINED, THIS DEFECTIVE TIRE WAS PLACED ON AIRCRAFT DURING PRODUCTION, 1/2015.
